# SDR DXTA2012050104972

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 10,872 hours, 6,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2004100133
- Condition: Defective
- Location: Cockpit
- Part time: 1,646 hours, 1,002 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PARKED ON THE RAMP, NOTICED BURNING ODOR IN COCKPIT.  MECHANICAL FRICTION ODOR WITH SOME BURNING OIL.  NOTICED THAT COCKPIT PAC SUPPLY TEMP WAS VERY HIGH, APPROX 220 DEGREES WITH A COLD TEMP SELECTED.  REMOVED DEFECTIVE COCKPIT ACM. INSTALLED REPAIRED ACM.  OPS AND LEAK CHECKED GOOD.  WORK PERFORMED IAW MM 21-50-00.
